# SDR TWAA0018901

- Difficulty date: December 5, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 10,516 hours, 4,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT ROWS 3 TO 5. RESEATED THE BULBS AND WORKED NORMAL.  CHECK-C 10-8-00 JFK.
